# SDR NSV2008F00005

- Difficulty date: June 24, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT ILLUMINATED AFTER ENGINE START, NO SMOKE FROM LAV.  AIRCRAFT RETURNED TO GATE AND MX SENT.  MAINTENANCE DEFERRED LAV REF. NEF 232.  (K)
